# SDR CA090205009

- Difficulty date: February 2, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 9,236 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bushing
- Condition: Worn
- Location: Flap Drive Sys
- Part time: 10,212 hours
- Component: Drive Assy, Pilats
- Component part number: 5275212153
- Stage of operation: DE
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTS OF INTERMITTENT FLAP OVERSPEED WARNINGS WITH FLAPS UP.  SOMETIMES ASSOCIATED WITH FLAP AND PUSHER WARNINGS.  NO MAINTENANCE CODES WERE NOTED FROM FCWU.  SLOTTED BUSHING IN FLAP DRIVE ARM ASSY WAS FOUND UNBONDED, UPON ROTATION, THE IMPROPER ORIENTATION OF THE SLOT WOULD CAUSE THE ARM TO HAVE EXCESSIVE PLAY.  THIS IN TURN WOULD ALLOW THE SWITCH ACTUATOR ARM TO COME OFF THE UPLIMIT SWITCH INTERMITTENTLY IN FLIGHT AND REMOVE THE "FLAPS UP" SIGNAL TO THE FLAP CONTROL AND WARNING UNIT, THE STICK PUSHER COMPUTERS AND THE AIRSPEED WARNING SYSTEMS.  BOTH LEFT AND RIGHT ARM ASSYS WERE REPLACED WITH NEW AS RT WAS FOUND WITH UNBONDED BUSHES.
